| Model Number |
RT265 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Fisher & paykel (f&p) healthcare is in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
Event or Problem Description
A healthcare facility in the netherlands reported via a fisher & paykel (f&p) healthcare field representative that an mr290v vented autofeed humidification chamber provided as part of the rt265 infant dual heated evaqua2 breathing circuit was reported to have a loose connection.There were no reported patient consequences.